# SDR EIA2007184

- Difficulty date: September 19, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1500 S34-35l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO PIT STA 1500 STR 35L-34L FRAME CRACKED.  REMOVED AND REPLACED FRAME PER BOEING DRAWING 65B04839-55/-59 AND EA-53-1185.
